# SDR USAA920081802

- Difficulty date: September 25, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69366564
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C18-CHECK - NR 6127756, CRACKED INTERCOSTAL, BS927 - BS947, BL 0.  REPLACED INTERCOSTAL, BS927-BS947, BL 0 IAW SRM 51-40-02. (K)
